Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had surgical abortion, pain in body, started heavy bleeding after. What could be happening?

hello i had a surgical abortion at week 9 last wednesday 20th february on that day i had large blood clots dr gave me methergin i didnt bleed than i took that medicine 4 days after that my bleeding starts again i had very painful eyes sometimes blurred vision and headache with headace and left arm and legs sometime in sudden pain in my back 1 day ago ihad heavy bleeding with large blood clots for about 5 to 6 hour and than it suddenly stops what happen is there any prblem
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is possible that you did not have complete evacuation of the uterus with the D&C. Your body is behaving like there is still some tissue in the uterus. Most women have very rapid cessation of bleeding and cramping in the 1-2 days after a D&C. You need to get checked out as soon as possible and request an ultrasound to assess the uterus.

I hope that this helps and good luck!!
Answered: Mon, 4 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor